MathSciNet Relay Station
MathSciNet bibliographic data
MR2521113 (2010h:57029) 57M50 (20H10 30F40 57R18)
Gehring, Frederick W.; Martin, Gaven J. Minimal co-volume hyperbolic lattices. I. The spherical points of a Kleinian group. Ann. of Math. (2) 170 (2009), no. 1, 123–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement